# SDR ASAA0843757

- Difficulty date: November 7, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 54,270 hours, 31,195 cycles
- System (JASC): 5241 · Galley Doors
- Part: Structure
- Condition: Corroded
- Location: R1 Door
- Part time: 54,270 hours, 31,195 cycles
- Component: Door
- Component part number: 6545871124
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INSIDE HANDLE IS LOOSE MIG 2C 240086 INITIATED FOUND R1 DOOR TORQUE BOX BEARING BORES CORRODED FOR LATCHING CRANK ASSY. REMOVED AND REPLACED R1 DOOR REF MM 52-41-00.
